O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
Bestätigte E-Mail-Adresse bei uu.nl
Titel
Zitiert von
Zitiert von
Jahr
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28 (4), 365-382, 1990
40501990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
35302000
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
16292012
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
15482014
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the Royal Society Interface 7 (47), 873-885, 2010
11682010
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2012
6262012
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4441995
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of mathematical biology 6 (2), 109-130, 1978
4391978
How does transmission of infection depend on population size
MCM de Jong, O Diekmann, H Heesterbeek
Epidemic models: their structure and relation to data 5 (2), 84-94, 1995
3741995
A beginners guide to adaptive dynamics
O Diekmann
Summer school on mathematical biology, 63-100, 2002
3272002
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3252006
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28 (5), 529-565, 1990
3211990
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
2541979
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19 (2), 227-248, 1984
2431984
Stochastic spatial models
R Durrett
SIAM review 41 (4), 677-718, 1999
2381999
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43 (2), 157-189, 2001
2232001
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
2202005
On the formulation and analysis of general deterministic structured population models I. Linear theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36 (4), 349-388, 1998
2011998
KDOQI clinical practice guidelines and clinical practice recommendations for anemia in chronic kidney disease
A Levin, M Rocco
American journal of kidney diseases 47 (5), 2006
1972006
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
1931992
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20